Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Retin a side effects wrinkles

Premium Questions

Dr. Prasad MD

with the guidance of a dermatologist . So, I did not face the side-effects. Then for a year I used Retin-a . Now I ... or not after years there would be any side-effect because of having used... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Dadapeer K MD

, because of possible side effects? And what's your opinion about period for remove of silicone oil? What ...I am 43 y-doctor, pediatrician , I was retinal detachment (left eye) 2 months ago. First... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Rahul Kumar MD

A is better than Tri-Luma?.Someone told me that Tri-Luma has more side effects. 2.Retin A really helps ... me advice on proper use of Retin A. Your kind response will highly be... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

I used an anti wrinkle cream with retinol used for about two weeks ... Now have horrible dry patches red and itchy... Peeling... Quit cream last Friday still red flakey patches, help! ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

it was a lot better than it was 4 months ago. Now I have been experiencing this side effect and I have really ... as if this may be a side effect? Now I spoke to my doctor and he said I could... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)

Public Forum Discussions

Dr.   Ashakiran S MD

I bought Retin A 0.25% while in Mexico as a wrinkle treatment. The insert was in Spanish... The pharmacist there told me to use at night and be careful of the sun. Are there other side effects I... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.  Prakash Chand Thakur MD

okay.... I recently took a cruise and at one of the ports bought some Retin-A cream.... I had used ... be effective on small wrinkles and their appearance but I m not finding anything supporting that online.... View answer

Answered by : Dr. Prakash Chand Thakur ( General & Family Physician)
Dr.  Saad Sultan MD

dear Dr. I live in india ,am 45 yrs. and have a pretty good skin so far.i have been reading a lot about tretinoin and RetinA and Glycolic acid for avoiding wrinkles. Which over the counter skin cream do ... View answer

Answered by : Dr. Saad Sultan ( General & Family Physician)
Dr.  Gulshan Barwar MD

I ve been using Retin-a 0.1% for about 5 weeks. I ve noticed brown blotchy spots on my cheeks that weren t there before and have been getting worse since starting this medication. Is this a known side ... View answer

Answered by : Dr. Gulshan Barwar ( Ophthalmologist)
Dr. Akhtarhusian Ghausi MD

I am getting hair laser removal done, and I am also concerned about dark acne scars. I am thinking about using a product that was recommended to me, but it says it has Retinol (in highest available over-the-counter... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

You are experiencing a common side effects from Retin A. Retin A is actually a strong acid that eats away at the top layer of skin to help reduce the pores from closing and becoming...

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD